# SDR AALA20010021

- Difficulty date: January 4, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3782015
- Part serial: 5548
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 9212 - EN ROUTE MIA-ABQ - DETECTED NR 1 ENGINE SHUT DOWN.  RETURNED MIA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 SIDE FUEL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
